# SDR DALA13055721601

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 69,845 hours, 9,906 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Condition: Odor
- Location: Potable Water
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRANGE ODOR WAS DETECTED AFT OF CABIN.   MAINTENANCE REPLACED POTABLE WATER COMPRESSOR AND CIRCUIT BREAKER.
